I'm taking Lamictal (not for bi-polar reasons, but for my epilepsy, many people with epilespy use it as well)..anyway, thought i'd ask some questions about lamictal here.
I was curious if anyone has experienced trouble sleeping while taking lamictal? I"ve been on it for 3 years...and 3 years ago i started to have problems falling asleep at night...taking at minimum an 1 hour...(usually 2 hrs, even more). I do not think it is stress because i don't not think of stressful issues while trying to fall asleep. (and i am a nonstressed person..haha)
By the way, i should mention..i take my pill about an hour before going to bed (as i have seizures usually while sleeping)
So, just wondering if people have had sleeping problems or experience insomnia on lamictal, and what was done about it...sleeping pills? new meds? herbal solutions?
Thanks, i'm gonna talk with my doc about it, but i would also like to learn other information.
hi! i just read your reply to my post actually. yeah i am only on lamictal and the problem i have is that this is the first one that really makes me feel like myself again, and i dont feel drugged from it, but i cant sleep, which is where huge problems start for me. so what really sucks is that i will probably have to take another to sleep, which will just eff me all up again......but im glad to know someone else has the problem (not glad you have it, but glad someone understands) cause ive ruled everything else out. i stick to the schedule, watch what i eat, cant think of anything thats stressing me out, except not sleeping, even down to the aromatherapy stuff with lavenders and cammommille..........however youspell it...............i see my doc tomorrow we will see what happens
Has anyone had a rash side effect from Lamictal. I was just curious.
I"ve never had a rash from lamictal.....i dont' think. You see....on time i didn't take my medication for 3 days..cause i had not been home and left it at home. Then i got a seizure (cause i take them for epilepsy.....) So i immediately took my regular dose......after doing that I found that i got this red rash around my eyes! was really strange too! it wasn't itchy or anything..just a bunch of red tiny bumps everywhere....but then it went a way in a couple of days.
I still have to tell my doc about it...It could have been from anything, but was just plain weird.
I'm no doctor but my son is to start taking lamictal next doctor visit .His doc told me I had to watch for rashes because Steven Johnson Disease is a rare side effect . So just to be safe please talk to your doctor about it soon and make sure all is well .